# SDR AALA202404152783

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 25,830 hours, 10,933 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW FOUND FLIGHT DECK DOOR DIFFICULT TO OPEN. CLEANED AND LUBRICATED DOOR LATCH ASSEMBLY. DOOR CHECKS GOOD. PER AMM 52-51-00.
